# SDR ASOA2016030714641

- Difficulty date: March 7, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 3 SCREW HOLES ON RBL 9 FLOORBEAM AND FS 559+112 CROSSBEAM UNDER PNL 282LRF.  REMOVED CORROSION FROM FLOORBEAM, RBL9 A FS 559+112 AND ON CROSS MEMBER CAP AT FS 559+112 OTBD 9 BEAM IAW SRM 51-21-06.  FLOORBEAM EXTRUSION FOUND TO HAVE COMPLETE MATERIAL LOSS BETWEEN FS 559.00+96 TO 559.00+112 AND IS OUT OF LIMITS SRM 53-00-00.  EVALUATED DAMAGED AREA AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.  REPAIRED FLOORBEAM AT FS559+96-559+112 IAW SRM 53-00-43, REPAIR NR 2 FLOORBEAM SPLICE REPAIR.
